# SDR SWAA2022022472674

- Difficulty date: December 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIORITY 2: AFT CARGO STA 887; FLOOR PANEL PPLICE STRAP HAS CORROSION ON UPPER AND LOWER SURFACE. / REMOVED AND REPLACED AFT CARGO STA 887 FLOOR PANEL SPLICE IAW SRM 51-40-02-0G-0 AND IPC 53-42-11-30
